An improved bound on weak independence number of a graph
No Thumbnail Available
Date
2013
Authors
Bhat, R.S.
Sowmya, Kamath S.
Surekha
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
A vertex v in a graph G=(V,X) is said to be weak if d(v)?d(u) for every u adjacent to v in G. A set S ? V is said to be weak if every vertex in S is a weak vertex in G. A weak set which is independent is called a weak independent set (WIS). The weak independence number w?0(G) is the maximum cardinality of a WIS. We proved that w?0(G)? p-?. This bound is further refined in this paper and we characterize the graphs for which the new bound is attained.
Description
Keywords
Citation
Lecture Notes in Engineering and Computer Science, 2013, Vol.1 LNECS, , pp.208-210